Fantastic product works perfectly. Brings pain and fever down effectively. I have peace of mind as a parent that I’m giving my kids clean medication when needed, with no unnecessary additives.
Medicine Made Clean Acetaminophen 160 mg Per 5 ml Oral Suspension Pain Reliever Fever Reducer Non GMO Project Verified Dosing Cup Included Certified B Corporation Certified Gluten Free Certified Vegan People Over Everything. We think you should feel good about what makes you feel better. That's why we make medicine with the same active ingredients you need, but without the artificial ones you don't. It's what people deserve. -David Johnson, Max Spielberg Made with the same active ingredient as Children's Tylenol® Oral Suspension Cherry.* Same effective active ingredient, but no artificial fillers. Only Ingredients People Deserve Acetaminophen Organic Agave Syrup Organic Cherry Flavor Natural Citrus Extract Natural Flavor Purified Water And that's all. Uses: temporarily reduces fever and relieves minor aches and pains due to: The Common Cold Flu Headache Sore Throat Toothache *This product is not manufactured or distributed by Johnson & Johnson Corp ., owner of the registered trademark Children's Tylenol® Oral Suspension Cherry.
International delivery
Shipping calculated at checkout
Returns & exchanges
Within 30 days of delivery
Medicine Made Clean Acetaminophen 160 mg Per 5 ml Oral Suspension Pain Reliever Fever Reducer Non GMO Project Verified Dosing Cup Included Certified B Corporation Certified Gluten Free Certified Vegan People Over Everything. We think you should feel good about what makes you feel better. That's why we make medicine with the same active ingredients you need, but without the artificial ones you don't. It's what people deserve. -David Johnson, Max Spielberg Made with the same active ingredient as Children's Tylenol® Oral Suspension Cherry.* Same effective active ingredient, but no artificial fillers. Only Ingredients People Deserve Acetaminophen Organic Agave Syrup Organic Cherry Flavor Natural Citrus Extract Natural Flavor Purified Water And that's all. Uses: temporarily reduces fever and relieves minor aches and pains due to: The Common Cold Flu Headache Sore Throat Toothache *This product is not manufactured or distributed by Johnson & Johnson Corp ., owner of the registered trademark Children's Tylenol® Oral Suspension Cherry.
- SKU
- 3-146217
- Brand
- Genexa
- Category
- health / childrens-health / childrens-supplements / childrens-cold-flu-cough
- Variants
- 1
Customer reviews
I can trust that I'm giving my kid clean medicine. Very good quality medicine with no artificial ingredients. My son doesn't complain about the taste. The bottle is very practical to use. Works better than most popular brands. Very good medicine. Thank you Genexa!
this is the cleanest product we have found for children's panadol (Aus) no other brand offer minimal, natural ingredients like these guys. It is effective for all pain relief needs. it would be more helpful to come with a syringe, but not hard to find those to buy separately and so easy to stick in and measure exact mount needed. (it does come with a little cup) 100% quality for price!
Great quality product with clean ingredients and good value for money. I noticed positive results after consistent use. Fast delivery and secure packaging. Would repurchase!
If you're going to use acetaminophen, use this one. The big brand children's liquid acetaminophen is full of garbage. I don't know what's worse-the other ingredients they add or the acetaminophen itself. The body needs extra support when using acetaminophen as it depletes glutathione but if you're going to use it, this is my choice. No dyes, no artificial sweeteners.
Every time my kids have a fever or flu we use this. It works great. No complaints, I love the simplified ingredients (: Kids always take it it, so it must taste great and makes them more at ease.
I love that my son was able to use this post circumcision. Gave me peace of mind to have acetaminophen with out the other nasty ingredients.
We love this brand for the cleaner ingredients without the dyes and fillers. My kids don’t mind the taste and it works well!
Great product, feel happy knowing it is a cleaner version of Tylenol
First time I ordered it I’ll try it then I’ll update the review